# SDR 2008UALA05400

- Difficulty date: August 22, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 57,796 hours, 21,445 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Separated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  RUBBER DOOR SEAL 1L SEPARATED FROM DOOR.  *S/D*  SECURED SEAL.
